# SDR 9607292702

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 700662
- Condition: Inoperative
- Location: Nr 3 Engine
- Part time: 39,952 hours
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

AS THRUST LEVERS WERE ADVANCED FOR TAKEOFF, THE NR 3 GENERATOR DROPPED OFF LINE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE SWAPPED NR 2 AND NR 3 LOAD CONTROLLERS AND DEFERRED NR 2 GENERATOR INOPERATIVE.  AIRCRAFT RETURNED TO SERVICE.
